MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ENDOBUTTON,CL ULTRA, 25MM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. ENDOBUTTON,CL ULTRA, 25MM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number 72200148
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/21/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, when the package was opened, it was found that one sterile package was missing.No patient injuries were reported.Procedure was completed with the same device.
 
Additional Manufacturer Narrative
Device will not be returned for evaluation.A review of the manufacturing records confirmed all components required for this product build were issued to the work order.Event description updated.
 
Event or Problem Description
It was reported that during the procedure, when the package was opened, it was found that one sterile package was missing.Product was implanted into the patient.No patient injuries were reported.Procedure was completed with the same device.

Brand Name
ENDOBUTTON,CL ULTRA, 25MM
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7928434
Report Number1219602-2018-01358
Device Sequence Number16574685
Product Code MBI
UDI-Device Identifier03596010597274
UDI-Public(01)03596010597274(17)230314(10)50720677
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K980155
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2023
Device Model Number72200148
Device Catalogue Number72200148
Device Lot Number50720677
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/21/2018
Supplement Date Received by Manufacturer11/07/2018
Initial Report FDA Received Date10/02/2018
Supplement Report FDA Received Date11/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1